Critical points of embeddings of H 0 1,n into Orlicz spaces
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, pp. 425-464.
@article{AIHPC_1988__5_5_425_0,
     author = {Struwe, Michael},
     title = {Critical points of embeddings of $H^{1, n}_0$ into {Orlicz} spaces},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {425--464},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {5},
     year = {1988},
     mrnumber = {970849},
     zbl = {0664.35022},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_5_425_0/}
}
TY  - JOUR
AU  - Struwe, Michael
TI  - Critical points of embeddings of $H^{1, n}_0$ into Orlicz spaces
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1988
SP  - 425
EP  - 464
VL  - 5
IS  - 5
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1988__5_5_425_0/
LA  - en
ID  - AIHPC_1988__5_5_425_0
ER  - 
%0 Journal Article
%A Struwe, Michael
%T Critical points of embeddings of $H^{1, n}_0$ into Orlicz spaces
%J Annales de l'I.H.P. Analyse non linéaire
%D 1988
%P 425-464
%V 5
%N 5
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1988__5_5_425_0/
%G en
%F AIHPC_1988__5_5_425_0
Struwe, Michael. Critical points of embeddings of $H^{1, n}_0$ into Orlicz spaces. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 5, pp. 425-464. http://www.numdam.org/item/AIHPC_1988__5_5_425_0/

[1] H. Brezis and J.-M. Coron, Convergence of Solutions to H-Systems or How to Blow Bubbles, Arch. Rat. Mech. Anal., Vol. 89, 1985, pp. 21-56. | MR | Zbl

[2] L. Carleson and S.Y.A. Chang, On the Existence of an Extremal Function for an inequality of J. Moser, Bull. des Sciences (to appear). | MR | Zbl

[3] S.K. Donaldson, An Application of Gauge Theory to Four-Dimensional Topology, J. Diff. Eq., Vol. 18, 1983, pp. 279-315. | MR | Zbl

[4] P.-L. Lions, The Concentration-Compactness Principle in the Calculus of Variations. The Limit Case, part 1, Riv. Mat. Iberoamericana, 1985. | MR | Zbl

[5] J.P. Monahan, Numerical Solution of a Non-Linear Boundary-Value Problem, Thesis, Princeton Univ., 1971.

[6] J. Moser, A Sharp Form of an Inequality by N. Trudinger, Ind. Univ. Math. J., Vol. 20, 1971, pp. 1077-1091. | MR | Zbl

[7] R.S. Palais, Critical Point Theory and the Minimax Principle, Proc. Symp. Pure Math., Vol. XV, 1970, pp. 185-212. | MR | Zbl

[8] G. Polya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Princeton Univ. Press, 1951. | MR | Zbl

[9] J. Sacks and K. Uhlenbeck, The Existence of Minimal Immersions of 2-Spheres, Ann. Math., Vol. 113, 1981, pp. 1-24. | MR | Zbl

[10] S. Sedlacek, A Direct Method for Minimizing the Yang-Mills Functional Over 4- Manifolds, Comm. Math. Phys., Vol. 86, 1982, pp. 515-528. | MR | Zbl

[11] M. Struwe, A Global Compactness Result for Elliptic Boundary Value Problems Involving Limiting Non-Linearities, Math. Z., Vol. 187, 1984, pp. 511-517. | MR | Zbl

[12] M. Struwe, Large H-Surfaces via the Mountain-Pass-Lemma, Math. Ann., Vol. 270, 1985, pp. 441-459. | MR | Zbl

[13] M. Struwe, The Existence of Surfaces of Constant Mean Curvative with Free Boundaries, Acta Math., Vol. 160, 1988, pp. 19-64. | MR | Zbl

[14] C.H. Taubes, Path Connected Yang-Mills Moduli Spaces, J. Diff. Geom., Vol. 19, 1984, pp. 337-392. | MR | Zbl

[15] N.S. Trudinger, On Imbeddings into Orlicz Spaces and Some Applications, J. Math. Mech., Vol. 17, 1967, pp. 473-484. | MR | Zbl

[16] H.C. Wente, Large Solutions to the Volume Constrained Plateau Problem, Arch. Rat. Mech. Anal., vol. 75, 1980, pp. 59-77. | MR | Zbl